Narongchai Paitoon, Narongchai Siriphun
Department of Forensic Medicine, Faculty of Medicine, Chiang Mai University, Thailand.
J Med Assoc Thai. 2004 Apr;87(4):423-6.
Twenty one suicidal attempt patients of paracetamol overdose were studied at Maharaj Nakorn Chiang Mai Hospital between 2000-2002. Most of them were females (16 or 76%), students (8 or 38%) and employees (7 or 33%). The average age was 22 years old and the majority of cases were single (18 or 86%) and had problems with their partner (9 or 43%). The number of paracetamol tablets (500 mg/tablet) were ingested between 10-90 tablets. Blood levels of paracetamol were 0.12-8.3 gm/L at 72-2 hours which did not correlate significantly with oral doses. These were caused by vomiting after ingestion of large doses and the efficacy of individual absorption or properties of ingredient and mixed vehicles in each tablet. Nausea and vomiting occurred in all cases. However, a few victims suffered from liver intoxication in the present study, but all of them survived and recovered completely.
2000年至2002年间,在清迈玛哈叻吉医院对21例扑热息痛过量自杀未遂患者进行了研究。其中大多数为女性(16例,占76%),学生(8例,占38%)和雇员(7例,占33%)。平均年龄为22岁,大多数病例为单身(18例,占86%)且与伴侣关系有问题(9例,占43%)。扑热息痛片(每片500毫克)的服用量在10至90片之间。在服药后72至2小时,扑热息痛血药浓度为0.12至8.3克/升,与口服剂量无显著相关性。这是由于大剂量服药后呕吐以及个体吸收效果或每片药中成分和混合载体的特性所致。所有病例均出现恶心和呕吐。然而,在本研究中,少数受害者出现肝中毒,但均存活并完全康复。